MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER
Model Number OTV-S7V
Medical Device Problem Codes Circuit Failure (1089); No Display/Image (1183); Loose or Intermittent Connection (1371); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the video system center exhibited internal failure of dv (digital video) board causing terminal rattling and no digital output.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely due to the failure of the digital visual board that the image is not displayed.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19327669
Report Number3002808148-2024-04489
Device Sequence Number2972046
Product Code FET
UDI-Device Identifier04953170141546
UDI-Public04953170141546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown